# SDR FDEA202008292069

- Difficulty date: August 29, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 58,410 hours, 26,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N53987
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA, CORROSION ON FWD END OF INTERCOSTAL STA 1420 BETWEEN S27L AND S28L.  UPON EVAL FOUND TO BE OUT OF ALLOWABLE LIMITS, IAW B757 SRM 53-00-04-1A FIG 101 DETAIL V.  REMOVED, FABRICATED, & INSTALLED NEW AFT CARGO BILGE INTERCOSTAL STA 1420 BETWEEN S27L & S28L IAW B757 SRM 51-40-02-0G & IAW BOEING DWG NR 143N5398 REV P P/N 143N5398-7.
